# SDR REXA2015040600379

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 22,171 hours, 19,609 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION CAME ON DURING CRUISE, 20 MIN INTO FLIGHT, -40C, 0 FLAP INDICATION, 295 KTS, FLAPS STOPPED, CLEAR SKY.  FROM MM02 MEL CONTROL 001050 FLAP FAIL CAUTION.  RESET FLAP SYS UNDER MOC DIRECTION IAW FIM, RESET PROCEDURES, MSG NO LONGER REMAINS, CYCLED FLAPS 5 TIMES & PROBLEM DID NOT REOCCUR.  DEFERRED FLAP SYS IAW MEL 27-50-00 CAT A UNDER DIRECTION OF MOC TC 4488.  ENTERED ITEM IN MM02 PLACARD INSTALLED.  PERFORMED TROUBLESHOOTING IAW FIM REV 48 IAW AD 2009-06-12 PARAGRAPH H 6 I, AMOC LOG 14-105 DATED 12 30 2014.  INTERROGATED FECU FOR FAULT HISTORY, WHICH FLAGGED THE RT BPSU.  PERFORMED CHECK OF WIRING HARNESS TO RT BPSU, NO DEFECTS NOTED IAW FIM 27-50-00.  REPLACED RT BPSU IAW AMM 27-51-10.  PN OFF 855D100-11, PN ON 855D100-15, SN OFF 2291 & SN ON1965.  OPERATIONS CHECKED GOOD AT THIS TIME.
